Journal of Symbolic Logic

Review: E. U. Zaharova, On a Sufficient Condition for Completeness in $P_k$

Ivo Rosenberg

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 33, Issue 4 (1968), 606.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183736524

JSTOR
links.jstor.org

Citation

Rosenberg, Ivo. Review: E. U. Zaharova, On a Sufficient Condition for Completeness in $P_k$. J. Symbolic Logic 33 (1968), no. 4, 606. https://projecteuclid.org/euclid.jsl/1183736524


Export citation